Hello, i am new here, first of all sorry for my bad english
here is the thing, y just bought Hydroquineno at 5% (the bos said: "Hydroquinone 5% + 3- (4-methylbenzylidene) bornanone ) i applied it over my face ( hyperpigmented spots only) but at the next day, today, i have redness over the areas where i applied it, i dont know if this thing just stained my face, but i am really scared, please help me, what should i do? should i stop using it ?
pd: before using Hydroquienone y had some Benzoyl Peroxide. but berfore using hydroquinone i washed and tried to clear my face with soup and water.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.